... I found this post after looking for risks of getting a novocaine shot with my previously sustained nerve damage, and I might have a tiny bit of comforting advice for you. ... (11 replies)
... People I have talked to..other dentists, doctors, a woman who works in a dental office all say this type of nerve damage will heal, but may take months. After the initial three months, Id say it has healed in 'waves'. It is much much better so have faith. ... (11 replies)
... e shot as well. I did not see your post untill after I posted. Its very strange isn't it..I feel exactly as you described as well but never thought it could be nerve damage! It is my tongue as well and is such an odd sensation. I will attempt to go to site you posted. Im concerned that it will never go away either! ... (11 replies)
... I had two crowns put in two days ago. The dentist used his usual 3 shots of novocaine on the left side. This time, however, the one he used on the lower front of my mouth hurt like crazy. It seemed to go in much deeper. ... (11 replies)
... Wow, paresthesia from novocaine shot! Would you mind telling me WHERE to find more about this? ... (11 replies)
... (11 replies)
... this is what happened to me 8 days ago-which my doctor seems to explain it as a nerve thing instead of the shot thing please tell me more about ur stories if at all possible especially if ur results are different or changed at all I am at a point wondering if I am stuck like this.
Read board guidelines that you agreed to follow when registering with ths site. Do not... (11 replies)
... Well, I've done some more homework and come to find out that paresthesia from a novocaine shot hitting a nerve is not uncommon. ... (11 replies)
... Leaving the office I was already in a bit of pain, and as the novocaine wore off I was in even more. That night I was in complete agony. The following couple days my teeth were extremely sensitive to hot and cold, and hurt to chew. ... (0 replies)
... Since I also have lingual nerve damage from a novocaine injection, I also have terrible burning pain on tongue and facial pain too. ... (14 replies)
... feeling I have had for the past 7 weeks...like one side of my mouth never lost it's novocaine...I've been told that's impossible, so I guess I'm experiencing the nerve damage....Hope it gets better...I pray for that or acceptance of what does happen from now one..... ... (53 replies)
... r all of you out there, I don't have any advice on what works yet....I'm still experimenting and having wires compounds things. I thought maybe the wires or the novocaine was just reacting with my lips and jaw and everything ...I naively thought that once the wires were out the feeling would return to those areas.... ... (53 replies)
... it is ok to poison you slowly with mercury from amalgams over the life of the filling. You don't get to decide. They also will never tell you that you can have nerve damage from the needle of a novocaine injection. It's only a rare complication untill it happens to YOU. ... (6 replies)
... The movement of swallowing seems to intensify the awareness. It doesn't affect anything, but is just a feeling. Has anybody else had a similar experience with nerve damage and does it eventually go away? ... (1 replies)
... for all the pain everyone is suffering. It is such a drain and life changes because of it. The doctor is sending me for a gallium scan next week. He injected novocaine in the pained area and it made it worse. ... (88 replies)
... Well Debra this is comforting to me as well as I am only going on a month and I too would be so greatful if this was only months as the alternative of a lifetime is so scary to me at this point, I am too praying for the day I wake and can feel the feeling in my chin again. (11 replies)
... Thanks Debra...that definately makes me feel better. I feel like its not really getting better but has only been three weeks so far. I am thinking that opposed to FOREVER....three months seems like nothing! I am hoping to just wake up one day and have it be gone or drastically better!
Beth :) (11 replies)
... There is a great site dedicated to this...I cant list it here as it is against the rules..but you should be able to find it with a search engine by typing in the main key words! That is how I found it!
This board (helathboards of course) is great too! I have had a lot of great advice from here as well!
Yes, the numbness is crazy uncomfortable and does change the way... (11 replies)
... I had a multiple shots of LIDOCAINE on 2/22/05 and this changed my world: numbness and headache on the left cheek along with general fatigue/lethargy. I'm really worried that this may become permanent. Anyone experienced this? Please help. If you had these symptoms but recovered, would you please let me know? Thanks! (11 replies)
... I tried to check out that board but had no luck. I had some kind of similar problem. Last spring I had a crown placed and it just kept feeling odd. After it settled down a bit I realized that the point where the shot went in felt like it was still in there. There was a sore spot, but mostly that area just felt 'heavy' all the time. It took three months and then one day the... (11 replies)